Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 43-55 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Harizavi H. On Direct Sum of Branches in Hyper BCK-algebras. IJMSI. 2016; 11 (2) :43-55
URL: http://ijmsi.ir/article-1-441-en.html

In this paper, the notion of direct sum of branches in hks is introduced and some related properties are investigated. Applying this notion to lower hyper $BCK$-semi lattice, a necessary condition for a hi to be prime is given. Some properties of hkc are studied. It is proved that if $H$ is a hkc and $[a)$ is finite for any $ain H$, then $mid Aut(H)mid=1$.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb